# SDR UALA2009041401071

- Difficulty date: April 14, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 72,868 hours, 11,857 cycles
- Engine: Pwa PW4060
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506941
- Part serial: 103
- Condition: Defective
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FMC FAILED.  RTFL.  CYCLED C/B FOR RIGHT FMC, MESSAGE CLEARED AND OPS CHECKS GOOD.  RT FMC NEEDS PRECAUTIONARY REPLACEMENT DUE TO FMC FAILURE IN FLIGHT.  REPLACED RT FMC.  CLOSED BOTH BREAKERS FMC WILL NOT SYNC GIVES MESSAGE RESYNC FAILED SINGLE FMC WITH RT FMC FAILED EICAS.  WITH JUST RT BREAKER IN RT OPERATES WITH CORRECT OPS SOFTWARE PN DISPLAYED.  NAV DATA DRAG FACTOR AND FF FACTOR INCORRECT.  REPLACED FMC.  CORRECT OP SOFTWARE INSTALLED PS4052970-959.  FMC CHECKS OK, NO FAULT LIGHTS.
